ISSN: 2168-9679

Journal of Applied & Computational Mathematics
Open Access

OMICS International organises 3000+ Global Conferenceseries Events every year
across USA, Europe & Asia with support from 1000 more scientific Societies and
Publishes 700+ Open Access Journals which contains over 50000
eminent personalities, reputed scientists as editorial board members.

Open Access Journals gaining more Readers and Citations

700 Journals and 15,000,000 Readers
Each Journal is getting 25,000+ Readers
This Readership is 10 times more when compared to other
Subscription Journals (Source: Google Analytics)
 
 
 
 
 
 
 

Current Issue

Volume 5, Issue 1
Editorial:  J Appl Computat Math
doi: 10.4172/2168-9679.1000e142
Computational Studies on Molecular Structures and Carbonyl and Ketene Groups’ Effects of Singlet and Triplet Energies of Azidoketene O=C=CH–NNN and Isocyanatoketene O=C=CH–N=C=O
A Heidari
Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000280
New Type of Riesz Sequence Space of Non-absolute Type
Ganie AH, Ahmaid M, Sheikh NA and Jalal T
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000281
Expert System for Detecting and Diagnosing Car Engine Brake Failure Fault using Dynamic Control System (DCS)
Ibitayo LD, Mohammed GU, Rabiu I and Abdulrahman A
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000282
Study on the Model of Insurer’s Solvency Ratio Under Lévy Process
Xia D and Fei W
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000283
The Adomian Decomposition Method for Eigenvalue Problems
Nhawu G, Mafuta P and Mushanyu J
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000284
A Computational Method for the Solution of Nonlinear Burgers’ Equation Arising in Longitudinal Dispersion Phenomena in Fluid Flow through Porous Media
Olayiwola MO
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000286
Two-step Explicit Methods for the Numerical Integration of a System of Second Order Initial Value Problems
Gul MN and Habib M
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000287
Common Fixed Points of Generalized α-ψ-contractive Type Selfmappings and Multivalued Mappings
Mohammadi B
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000288
Cryptographic Schemes Based on Elliptic Curves over the Ring Zp[i]
Kumar M and Gupta P
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000289
A New Number Theory-Algebra Analysis II
Sonaglioni L
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000290
The Role of Family in Initiating Methamphetamine Abuse Treatment: Insights through a Mathematical Model
Mushanyuzy J, Nyabadza F, Muchatibayaz G and Stewartz AGR
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000291
Mathematical Modelling and Computer Simulation
Huang Y, Zhang H and Laibin G
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000292
Modeling Open Channel Fluid Flow with Trapezoidal Cross Section and a Segment Base
Marangu PK, Mwenda E and Theuri DM
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000293
A Fast Analytic Simulation of Stochastic Mutation and its Application to Modeling Cancer Drug Resistance
Colborn JA
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000294
A Direct Method for Determining a P-Solution of Linear Parametric Systems
Kolev L
Abstract  |   Full-text  |   PDF  |  
Research Article:  J Appl Computat Math
doi: 10.4172/2168-9679.1000295
Cavities Identification from Partially Overdetermined Boundary Data in Linear Elasticity
Jaiem E, Abda AB and Rjaibi B
Abstract  |   Full-text  |   PDF  |  

Special Features of  - OMICS International Journals

» 700+ Open Access journals
» 21 Days rapid review process
» 50000 Editorial team
» 15 Million readers
» More than 300000  facebook fans
» Publication immediately after acceptance
» Quality and quick editorial, review processing
OMICS International Journals

Special Features of  - OMICS International Conferences

OMICS International Organises 3000+ Conferences Every Year across USA, Europe & Asia
» Well organized scientific program
» Renowned speakers and scientists across the globe
» Poster presentations and world class exhibits
» Panel discussions & interactive sessions
» Perfect platform for global networking
OMICS International Conferences
 
 
OMICS International Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
 
 
OMICS International Conferences 2016-17
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings
 
 

Contact Us

Agri, Food, Aqua and Veterinary Science Journals

Dr. Krish

agrifoodaquavet@omicsinc.com

1-702-714-7001 Extn: 9040

Clinical and Biochemistry Journals

Datta A

clinical_biochem@omicsinc.com

1-702-714-7001Extn: 9037

Business & Management Journals

Ronald

business@omicsinc.com

1-702-714-7001Extn: 9042

Chemical Engineering and Chemistry Journals

Gabriel Shaw

chemicaleng_chemistry@omicsinc.com

1-702-714-7001 Extn: 9040

Earth & Environmental Sciences

Katie Wilson

environmentalsci@omicsinc.com

1-702-714-7001Extn: 9042

Engineering Journals

James Franklin

engineering@omicsinc.com

1-702-714-7001Extn: 9042

General Science and Health care Journals

Andrea Jason

generalsci_healthcare@omicsinc.com

1-702-714-7001Extn: 9043

Genetics and Molecular Biology Journals

Anna Melissa

genetics_molbio@omicsinc.com

1-702-714-7001 Extn: 9006

Immunology & Microbiology Journals

David Gorantl

immuno_microbio@omicsinc.com

1-702-714-7001Extn: 9014

Informatics Journals

Stephanie Skinner

omics@omicsinc.com

1-702-714-7001Extn: 9039

Materials Science Journals

Rachle Green

materialsci@omicsinc.com

1-702-714-7001Extn: 9039

Mathematics and Physics Journals

Jim Willison

mathematics_physics@omicsinc.com

1-702-714-7001 Extn: 9042

Medical Journals

Nimmi Anna

medical@omicsinc.com

1-702-714-7001 Extn: 9038

Neuroscience & Psychology Journals

Nathan T

neuro_psychology@omicsinc.com

1-702-714-7001Extn: 9041

Pharmaceutical Sciences Journals

John Behannon

pharma@omicsinc.com

1-702-714-7001Extn: 9007

Social & Political Science Journals

Steve Harry

social_politicalsci@omicsinc.com

1-702-714-7001 Extn: 9042

 
© 2008-2016 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version